# SDR 03010

- Difficulty date: March 9, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 56,799 hours, 15,576 cycles
- Engine: Pwa JT9D7J
- Engine time: 39,459 hours, 10,987 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: J, C

## Discrepancy

DURING T/O ROLL NR 3 ENGINE HAD VIBRATION AND LOUD  NOISE.  AIRBORNE VISUAL INSPECTION REVEALED DAMAGE TO ENGINE.  DUMPED FUEL AND RETURNED TO BASE.
